# SDR FDEA202112062997

- Difficulty date: December 6, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT , LEFT HAND SEAT TRACK ALONG , X = 8.50 FLANGE FOUND   WITH CORROSION BETWEEN STATION 1531 AND STATION 1541. MAIN DECK CARGO COMPARTMENT AT LEFT HAND SEAT TRACK FLANGE STATION 1531 AND   STATION 1541 , X = 8.5 CORROSION EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS   PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED   BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1571 TO EXISTING SPLICE STATION   1531/5-123 , X = 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
